Advertisement

Zeitschrift für angewandte Mathematik und Physik

, Volume 49, Issue 6, pp 907–918 | Cite as

On Picard boundary value problem for second order asymptotically homogeneous equations

Article
  • 28 Downloads

Abstract.

Using the Leray-Schauder continuation principle we give some existence results for the Picard boundary value problem of second order asymptotically homogeneous equations. Some previous results by Tippett, Gaines-Mawhin, Lazer-Leach will be extended.

Key words. Asymptotically homogeneous equations, Picard BVP. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 1998

Authors and Affiliations

  • Y. Dong
    • 1
  1. 1.Department of Mathematics, Changchun University of Agriculture and Animal Sciences, Chanchun, Jilin 130062, P. R. China China

Personalised recommendations